A 31-year-old female asked:
Disclaimer

irregular bleeding after 6 months of mirena (levonorgestrel) coil, pelvic pain, tired, brown discharge is this normal after feeling ok up to now?

1 doctor answer
Dr. Jeffrey Juchau
32 years experience Family Medicine
Irregular bleeding: This can be a side effect of Mirena (levonorgestrel). Anemia can be a result of this. You need to be evaluated by the physician who placed the IUD.
Answered on Sep 19, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Very normal: You may have some spotting or mild bleeding for up to 12 weeks or so with mirena (levonorgestrel). Make sure you get your 6 week string check. Somet ... Read More
1
1 thank
A female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
See your Gyn: If you are having pain and bleeding, you need to be evaluated by an Ob/Gyn to make sure you don't have an IUD related infection or other IUD related p ... Read More
A 20-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Yes, it likely is: ~95% of Mirena (levonorgestrel) users will note a decrease in their duration and/or amount of menstrual blood flow, and many will even stop getting th ... Read More
A 21-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Yes: The Mirena (levonorgestrel) is known to decrease bleeding and is used for this reason the cramps may indicate other things i would start with an ult ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month